# SDR 97UAL900694

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHT INOP AT 2 RIGHT.  REPLACED EEL LIGHT ASSEMBLY, CHECKED OK.
